# SDR AALA20031448

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT OVERWING EMERGENCY EXIT SIGN LIGHTS INOPERATIVE. REPLACED BATTERY PACK B5-105 FOR LT AND RT AFT OVERWING EMERGENCY EXIT SIGN LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
